Are these sideeffects of Zopiclone 7.5 mgs

Discussion in 'Fibromyalgia Main Forum' started by charlie21, Nov 7, 2006.

  1. charlie21

    charlie21 New Member

    Had a really bad day today, and not sure why. Started off with road rage, when a woman cut me up, and down hill from then on. I have been in a really strange mood all day, would like to say it is hormonal. The whole world is getting on my nerves at the moment. The news bothers me, just looking at people annoys me. Cannot get interested in my work, let rip at my friends, and think I upset them all, not particularly targetted at them, but was ranting about life in general, feel a bit bad now I am home. Got some fuel, and a bar of chocolate, and cried on the way home. After I ate the bar of chocolate, felt a bit sick and nearly fainted in the bedroom. Sitting on the computer juddering my foot up and down, not really knowing how I feel. Have been sleeping okay, so cannot be due to being tired, feel I am off my trolly just now. Good job the psychiatrist I work for isn't aware, managed to keep it away from him. Any ideas. Could do with a friend right now, this is really out of character for me. I have been on Zopiclone 7.5 mgs for a week now, and wondering whether it had anything to do with it. Any ideas anyone. Charlie
  2. razorqueen

    razorqueen Member

    sounds like you've had a rough day! So sorry to hear that!

    I have been on Zopiclone for a number of months now, for the second time, and I haven't had any abnormal feelings. But, you know how it works, everyone responds to medication differently. I hope you can get this figured out so that you can feel better.

    Blessings,

    Raz
  3. chloeuk

    chloeuk New Member

    It could well be the zopiclone..it can cause depression...but as you havent been taking it very long it may not be that. I think if you are taking zpoiclone it would help in many ways if you do not take it every night...it will stop you building up a tolerance to it which will hopefully make it work better for you when you do take it and will help you to avoid having to increase the dose. Also long term use is really not the way to go and if you take it every night the rebound insomnia can be worse than the original problem.

    Zopiclone is a hypnotic drug and I found that after a while I noticed some really weird side effects, lots of neuro stuff, but also dxepression was worsening.

    Dont let what I have said scare you but I would really encourage you to have a break off of it at least a couple of days a week.

    Chloe
  4. charlie21

    charlie21 New Member

    Thank you for your reply. I just got into bed ready to go to sleep, and now I am up again feeling hungry, my bad day is going to keep on going to the bitter end isn't it. I am starting to settle down a bit, and the zopiclone is calming also, not sure why I am so hungry though. I will see how tomorrow goes. Thanks for listening Charlie